I wish I had that, but I have had every test known to mankind done. about 3 years ago, my doc's physician's assistant stated he thought it was a parasite, but that's where it ended. Any ideas on what to do or what tests to ask for?
I had posted before in hopes you would reply. As you can see from my posts, I have tried many medications with no help. I was hospitalized in a inpatient facility in hopes they would clean me off of everything and start from scratch, but that didn't happen. I had convinced myself about 3 years ago, based on my symptoms that I had schizophrenia, but that has been ruled out by everyone I have seen. I really think the medicines are worse for me than everything. I have been on the Lexapro for almost 3 months and I feel the last 2 weeks the symptoms have gotten worse. My social anxiety, lack of sleep, jitters and involuntary movements have gotten worse, as well as my headaches. I feel exhausted yet when I try to sleep, I find my body feels like it's going to get up and run, my jaw (teeth) are clenched, I'm cold when I go to bed, but wake up sweating unbelievably, irratible, moody, no motivation and I have pain in my left ear and my right ear sometimes feels like a blown speaker. When I sleep with my right ear down, I wake up shaking and trembling. My doc's have told me if it was schizophrenia more than likely I wouldn't be researching what was wrong with me and it would be full blown by now.
Any suggestions or ideas? Based on your opinion, do you think the medicines could be making me worse? I have never went more than 2 months in the last 3-4 years without being on one of the medicines I have listed. Is it possible that although I haven't been on them at the same time or for a long time they could have increased my serotonin level too much? I had to go the ER on Clomipramine (very bad ordeal) after taking one dose. My parents said all of my siblings including myself don't tolerate medications very well and I was wondering if it's possible for me to see bad side effects after almost 3 months of use (it states usually up to 6 weeks before side effects are gone)? I also take Prilosec everyday for GERD.
My family has also said that if I took 2-3 days and did nothing but sleep I would be better, as I just quit my stressful (burnout) of a job and maybe the rest is what I need. As you can see from my prior posts http://www.healingwell.com/community/default.aspx?f=9&m=796347
I have had like a physchotic break or whatever it's called, but it's only ever been following a night of drinking. I think the worst case scenario the following day and let my mind run (OCD) until it becomes almost debilitating. Once I've worried it off, I don't even think about
it anymore (a couple of weeks or something like that). I've always been a high energy, worrying type of person, but it got better when I started Zoloft, went out and drank (got worse), started Xanax (had a bad episode) with it and it went downhill from there. Thanks for your help, as I feel like I'm running out of options. I really appreciate it.